Generalized resolvents of symmetric operators with arbitrary defect numbers
Matematičeskie zametki, Tome 19 (1976) no. 5, pp. 783-794
Cet article a éte moissonné depuis la source Math-Net.Ru
We establish a formula for generalized resolvents of a closed symmetric operator with arbitrary defect numbers. This formula resembles the Krein-Saakyan formula for the case of equal defect numbers.
@article{MZM_1976_19_5_a13,
author = {E. L. Aleksandrov and G. M. Il'mushkin},
title = {Generalized resolvents of symmetric operators with arbitrary defect numbers},
journal = {Matemati\v{c}eskie zametki},
pages = {783--794},
year = {1976},
volume = {19},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1976_19_5_a13/}
}
E. L. Aleksandrov; G. M. Il'mushkin. Generalized resolvents of symmetric operators with arbitrary defect numbers. Matematičeskie zametki, Tome 19 (1976) no. 5, pp. 783-794. http://geodesic.mathdoc.fr/item/MZM_1976_19_5_a13/